Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Self‐Similarity, the Power Law Form of the Species‐Area Relationship, and a Probability Rule: A Reply to Maddux

Annette Ostling, John Harte, Jessica L. Green and Ann P. Kinzig
The American Naturalist
Vol. 163, No. 4 (April 2004), pp. 627-633
DOI: 10.1086/382663
Stable URL: http://www.jstor.org/stable/10.1086/382663
Page Count: 7
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Self‐Similarity, the Power Law Form of the Species‐Area Relationship, and a Probability Rule: A Reply to Maddux
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7